Sh:587

Bib entry
@article{Sh:587,
 author = {Shelah, Saharon},
 title = {{Not collapsing cardinals $\leq\kappa$ in $(<\kappa)$-support iterations}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {136},
 year = {2003},
 pages = {29--115},
 issn = {0021-2172},
 doi = {10.1007/BF02807192},
 mrclass = {03E35 (03E05 03E40)},
 mrnumber = {1998104},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/BF02807192},
 note = {\href{https://arxiv.org/abs/math/9707225}{arXiv: math/9707225}},
 arxiv_number = {math/9707225}
}